# SDR UIEA201805160775

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT CORE COWL AFT HAT FRAME REPAIR DOUBLERS FOUND WORN, LOCATED AT MID SECTION.  THE REPAIR DOUBLER WAS REMOVED AND REPLACED IAW SRM 54-45-01, REPAIR 13, REV 31.
